Lets talk pt-141(bremelanotide)

Discussion in 'Peptides, IGF, HGH, Insulin' started by zackrock, Jan 5, 2017.

  1. 956Vette

    956Vette VIP Member

    Sep 27, 2010
    138
    29
    It's possible you can make it into a nasal spray (while I wouldn't recommend doing so as it is inefficient, unpredictable and haphazard).

    The thing about PT-141 (and MT-II for the matter) that's a shame is the prevalence of overdosing...therefore experiencing side effects vs. aphrodisiac effects. What you likely won't know until you learn by mistake is if or to what degree you may be sensitive to the potent melanocortin agonist peptide hormones. Best practice is to dose low, very low, and work your way up (carefully measuring your dosage in mcg) - in doing so, you are able to mitigate potential negative side effects taking advantage of the bodies rapid desensitization.

    Bar none, PT-141 is the best synthetic aphrodisiac I know of (however with my fair skin, MT-II is generally preferential when choosing bw the two).
     
  2. The_Northman1522

    The_Northman1522 Member

    Jul 11, 2016
    16
    4
    Where can I find this?

    Sent from my SM-N920T using Tapatalk
     
  3. Heady Muscle

    Heady Muscle VIP Member

    Oct 13, 2014
    352
    109
    Yes you are correct about over dosing. 200mcg was unbearable for me. I am now using less than one tick (< 100mcg) now and it's perfect for me. And only once a week.
     
    956Vette likes this.
  4. trentracks

    trentracks TID Board Of Directors

    Apr 23, 2011
    794
    108
    The neighborhood ladies around here love it Me I get horrible spasms from it , that's why the neighborhood ladies got to try it
     
    Rider likes this.
  5. irondragon

    irondragon New Member

    Sep 7, 2017
    6
    0
    I have used this with amazing results. Had a great research company supplying me for my research but the site is down. I then ordered from rui-products. It was totally fake. None of the results or side effects. Now I am trying to find another source before my girlfriend leaves me.
     
  6. ITAWOLF

    ITAWOLF VIP Member

    Dec 9, 2010
    547
    123
    Nice ole ship back in ww2
    Lol
    Never used it yet as I tend to get tired after 30min to an hour depending on tren/deca
    Prolactin etc etc

    So maybe I will now
    Dang inside of old school turbo blue
    Drop a sub lingual dose in her drink and wait for her lol
    "Not now honey Aaron ROGERS just threw a td and my NFL fantasy team is winning"
     
    Last edited: Sep 7, 2017
  7. snakeman

    snakeman Member

    Apr 8, 2017
    18
    9
    this sounds dangerous for me but a lot of fun at the same time. I get horrible nausea from MTII though, bad stomach pains.
     
  8. irondragon

    irondragon New Member

    Sep 7, 2017
    6
    0
    I get the nauseaand fatigue but not stomach pains. Drinking water helps me and makes the side effects minor. Some claim that taking antihistamine helps. In any case the side effect are gone in four hours, right about the time to get down to business. And it is well worth it. Way better than cialis for me.
     
  9. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    14
    0
    Hey zackrock bud I wonder if you can help me with some more information about this drug.
    I'm a 28 year old guy who has suffered from psychogenic erectile dysfunction my entire life and have tried everything commercially available so far to no success. I've tried viagra, spedra, cialis, alprostadil, cannabis and even tried psychotherapy but nothing has worked. The problem is essentially a sexual 'skills deficit' that prevents me from being able to perform as such due to a rather unusual and isolated time as a teenager leaving me sexually confused; until my 20's when my sexuality finally fixed, and with an irremovable sexual performance anxiety that prevents the necessary excitement to overcome the problem. My psychiatrist has suggested that if I could only find a way to break this self-realising belief that I will fail by succeeding just once then I should then be capable of performing every time, but the problem is, none of his helpful therapy sessions have ever accomplished that task and given me the confidence, and by default the excitement required to perform. I finally decided therapy was a waste of money for this issue.

    This new drug PT-141 sounds like it might be exactly what I'm looking for as it essentially fixes my problem, and so I'm wondering if you could let me know where I can obtain it from a safe source and which method of administering the stuff you would say works best. Where did you get it from and also, to what concentration did you titrate the stuff i.e. dosage? As I'd be looking for only a partial erection so I can let myself get aroused and learn the rest of the skills for flirting and pursuing a partner I'd titrate the drug to lower than you must've done to get the results you did, but finding out what dose you took would be helpful.

    Concerning the 'cons', did you get any permanent erectile dysfunction after your penis finally went back down? I've heard that you can seriously damage the tissues in your penis if it's erect for more than a few hours, it's called a priapism.

    Anyone else who can offer advice too, that would be very much appreciated.

    Cheers,
    Chris
     
  10. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    14
    0
    Yeah any help from anyone would be great thanks.
     
  11. Gms585

    Gms585 VIP Member

    Mar 17, 2017
    332
    146
    Bro if what you said is true, try this
    OR
    Try melanotan-2 which this is a derivative of. You already have fucking hard core ed . This will not make it worse IMO.
    Also look into Caverject.
     
  12. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    14
    0
    Have you used it before? Where did you inject with it?
     

Share This Page